Still Cramping And Bleeding

0 Replies
jml1122 - December 6

HI all-- I had a missed miscariage on 11/23, I was 10w5d and the fetus stopped developed at 8w4d. I opted to take to take Misoprostol and I have a few questions for anybody who took the medication: 1. How long after did you continue to bleed for? 2. How long after did you have cramping and back pain? 3. Did the medication break up your uterine lining? I took the medication for two days (Wed. 11/25 & Thu. 11/26) and it worked. However, when I went to the doctor the following Tue. he told me that my uterine lining was still thick and sent me for some blood work, to check my HCG levels. I had to repeat the blood work on Friday because my levels are still rather high. In the meantime, I still have slight cramping on my right side and my lower back has been hurting me. When I shared this information with the dr. he did not seem at all concerned. I just want to know when all of this is going to pass!! I am waiting to see if I need to go on the medication again or another type of medication to break up my lining. In the mean time I have been bleeding since 11/23, mostly light spotting. However, yesterday I felt like I was PMSing, which I think is nearly impossible--right?? Just want to know if anybody out there has had a similar situation. Thanks!! This board has really helped me get through a difficult time.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?